# SDR C2XA09RI145

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 10,886 hours, 5,875 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 7510700726
- Part serial: 01046243
- Condition: Inoperative
- Part time: 17,210 hours, 9,233 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3146 - RIC - FLIGHT CREW REPORTED COMM 1 WENT TO DASHES AND INOPERATIVE IN FLIGHT.  CREW DIVERTED FLIGHT TO RIC AND LANDED ACFT UNEVENTFULLY.  RIC MX REMOVED AND REPLACED COMM UNIT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
